EconPapers    
Economics at your fingertips  
 

Dynamic stochastic dominance in bandit decision problems

Thierry Magnac and Jean-Marc Robin

Post-Print from HAL

Abstract: The aim of this paper is to study the monotonicity properties with respect to the probability distribution of the state processes, of optimal decisions in bandit decision problems. Orderings of dynamic discrete projects are provided by extending the notion of stochastic dominance to stochastic processes.

Date: 1999-12
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Published in Theory and Decision, 1999

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Dynamic stochastic dominance in bandit decision problems (1999) Downloads
Working Paper: Dynamic stochastic dominance in bandit decision problems (1999)
Working Paper: Dynamic Stochastic Dominance in Bandit Decision Problems (1992)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03567790

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-04-01
Handle: RePEc:hal:journl:hal-03567790